| Model Number |
PXCWT5 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implantation procedure, surgeon observed small central defect in the iol.Subsequently the lens was removed during initial procedure and completed with another lens on the same day without any complication to the patient.Lens was discarded after it was explant.In the surgeon¿s opinion, defect occurred during production of the iol.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A product was not returned for analysis as it was discarded.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).